For 10 days I was on an antibiotic Augmentin and Nexium. I was constipated most of this time. Then I switched to a different PPI omeprazole which I stopped next day due to the stomach pains it gave me and how dizzy it made me. My stomach started to get better once stopped them but noticed my stool is yellow and I wasn't going to bathroom like I was before the medicines. I decided since I've been so backed up I would take Ducolax laxative which is helping with getting things out. Do I have the yellow stool due to the medicines I was on and being constipated for most of the time on them?
The Antibiotic was more likely the cause of your unusual coloured bowel movement and also stomach pains, tho constipation would also cause the pain.
Antibiotics are very hard on the stomach.
I take Nexium and have never had any problem like that with it.
Glad to hear things are improving. Dont become too adictive to laxatives, try some fresh figs or prunes instead. Solofelix.